# SDR P5CA0501367

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 61,412 hours, 11,754 cycles
- Engine: Ge CF650E2
- Engine time: 75,293 hours, 14,977 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 1 ENGINE A-FIRE LOOP WENT TO 4.0.  B-FIRE LOOP WENT TO 5.0 AND STAYED THERE UNTIL THROTTLES WERE RETARDED FOR DESCENT.  FOUND NR 1 ENGINE HIGH STAGE VALVE STUCK OPEN, LOCKED CLOSED, OPENED MEL 36-01-3B.
